Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 140, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 29, 2017, 8:36 PM CDT for East Carroll Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 8:36 PM CDT (01:36 UTC)
- Expired
- Mar 29, 2017, 9:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 9:22 PM CDT | TSTM WND DMG | Lake Providence, LA | POWER LINE DOWN AT INTERSECTION OF 2ND AND MILLIKIN STREET. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 7:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
991
WUUS54 KJAN 300136
SVRJAN
LAC035-083-123-300230-
/O.NEW.KJAN.SV.W.0140.170330T0136Z-170330T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
836 PM CDT WED MAR 29 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central East Carroll Parish in northeastern Louisiana...
Northeastern Richland Parish in northeastern Louisiana...
West Carroll Parish in northeastern Louisiana...
* Until 930 PM CDT
* At 836 PM CDT, a severe thunderstorm was located over Holly Ridge,
or near Rayville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Warden around 845 PM CDT.
Darnell around 900 PM CDT.
Goodwill around 905 PM CDT.
Oak Grove around 920 PM CDT.
Millikin and Gassoway around 930 PM CDT.
Other locations impacted by this severe thunderstorm include
Kilbourne, Forest, Pioneer and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for southeastern
Arkansas...northeastern Louisiana...and west central Mississippi.
LAT...LON 3261 9171 3261 9167 3268 9162 3285 9157
3289 9150 3301 9143 3300 9117 3293 9121
3290 9118 3291 9114 3299 9110 3289 9107
3284 9115 3278 9115 3254 9140 3253 9147
3246 9148 3240 9154 3240 9163 3247 9176
TIME...MOT...LOC 0136Z 208DEG 35KT 3250 9165
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NF1 follow-up statement
087
WWUS54 KJAN 300207
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
907 PM CDT WED MAR 29 2017
LAC083-300217-
/O.CAN.KJAN.SV.W.0140.000000T0000Z-170330T0230Z/
Richland LA-
907 PM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CDT for southeastern
Arkansas...northeastern Louisiana...and west central Mississippi.
LAT...LON 3285 9157 3289 9150 3301 9143 3300 9117
3293 9121 3290 9118 3291 9114 3299 9110
3289 9107 3284 9115 3278 9115 3254 9140
TIME...MOT...LOC 0207Z 219DEG 39KT 3274 9140
$$
LAC035-123-300230-
/O.CON.KJAN.SV.W.0140.000000T0000Z-170330T0230Z/
East Carroll LA-West Carroll LA-
907 PM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL EAST CARROLL AND WEST CARROLL PARISHES...
At 907 PM CDT, a severe thunderstorm was located near Darnell, or 13
miles west of Lake Providence, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Oak Grove around 915 PM CDT.
Lake Providence and Shelburn around 925 PM CDT.
Millikin and Gassoway around 930 PM CDT.
Other locations impacted by this severe thunderstorm include
Kilbourne, Pioneer and Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for southeastern
Arkansas...northeastern Louisiana...and west central Mississippi.
LAT...LON 3285 9157 3289 9150 3301 9143 3300 9117
3293 9121 3290 9118 3291 9114 3299 9110
3289 9107 3284 9115 3278 9115 3254 9140
TIME...MOT...LOC 0207Z 219DEG 39KT 3274 9140
HAIL...1.00IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:08 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 29, 6:08 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 608 PM CDT Wed Mar 29 2017 ...SIGNIFICANT SEVERE WEATHER POSSIBLE LATE TONIGHT INTO THURSDAY... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Main concern through tomorrow regarding aviation with be the risk of thunderstorms, starting later tonight at GLH/GWO/HKS/JAN. Main threat of storms will likely hold off until early to midday tomorrow at CBM/GTR/NMM/MEI/PIB/HBG. Any storms through this period will have the risk of being severe and producing high winds and hail (and of course significant turbulence aloft in the vicinity of the storms). Expect surface winds ahead of storms tonight to generally blow from the south at 10 to 15 mph with potential gusts up to 25 mph. These south winds will continue tomorrow with winds disrupted in and around thunderstorms. brief IFR to LIFR conditions will be possible within storms with mainly MVFR ceilings on tap starting late this evening and going into at least early tomorrow at most sites. /BB/ && .DISCUSSION... Tonight through Thursday night: The next 24-30 hours are expected to be quite active across the region with multiple rounds of severe weather possible. The main culprit will be an upper trough currently over the Southern Plains swinging eastward into the mid MS River Valley through the day tomorrow. The associated surface low is currently situated over south Kansas and will track ENEward into the Ohio Valley through tomorrow, dragging a cold front across the region tomorrow. Two rounds of severe weather are expected with this system - one late tonight through early tomorrow morning and another from around midday tomorrow into the early evening. The initial round of storms, currently over the TX/LA border, is being kicked off by a spoke of PVA/upper height falls pivoting around the main upper low. Ahead of these storms across northeast Louisiana, a rather favorable environment is expected to exist later this evening, with deep layer shear of up to 50 kt, a 40-50 kt low level jet, mid level lapse rates around 7 C/km, 0-1 km SRH of up to 100 m2/s2, and sufficient surface based instability with SBCAPE of 500-1000 J/kg. Ongoing convection and available high- res guidance suggests decent potential for supercells evolving into more of a QLCS as they advance E/NE into the Delta later tonight. Given the favorable environment in the western portion of our forecast area, we have relatively high confidence in severe weather overnight, with some potential for some instances of sig severe (2"+ hail, a strong tornado) as well. Forecast 0-3 km shear vectors suggest the greatest damaging wind potential with any bowing segments moving in a more SW to NE direction during this time frame. This convection should lose steam by around daybreak as it begins to outrun the best low level forcing and as instability reaches it's nocturnal minimum. A bit of a lull is expected during the mid/late morning hours as remnant storms from overnight continue slowly eastward. This, along with any significant development of coastal convection, will present a potential limiting factor for redevelopment of storms later in the day tomorrow. Nevertheless, new convection is expected to initiate around midday somewhere between the MS River and the I-55 corridor as renewed upper forcing moves across the region and deep layer shear increases. It is possible these storms will not initiate until the boundary reaches the I-55 area, so the threat for additional severe weather west of this area (and especially back into AR/LA) is very questionable tomorrow. Farther south, instability may be increasingly limited by convection earlier in the day, so uncertainty increases south of the I-20 corridor. The storms that do develop with likely need some time to percolate before reaching severe thresholds as they move eastward, suggesting the greatest potential for severe storms in our CWA with this second round will be around the Golden Triangle area (with perhaps greater potential north and east of the area). Once again, relatively steep mid level lapse rates are forecast across much of the area, suggesting the potential for large hail. In addition, weak to moderate instability and a respectable low level jet portends the potential for damaging winds. The greatest low level helicity is forecast to pull out of the area by early in the afternoon, so the window for greater tornado potential may be somewhat limited with the second round of storms. To reiterate, there is considerable uncertainty surrounding the second round of storms, and there's a decent chance that some parts of our area may not be impacted. However, it is worthwhile for everyone to keep checking the latest forecasts, because there is the potential for a significant severe weather threat where storms do develop. Storms are expected to exit the area by mid evening, with rain mostly out of the forecast area by midnight. Somewhat cooler air will filter in overnight. /DL/ Friday through next Wednesday: As Thursday's system pushes off to the east, quiet weather will prevail as surface high pressure builds over the region on Friday and Saturday. High temps will return into the 80s while lows increase again into the 60s. During the weekend timeframe, a trough over the Four Corners region will travel eastward and into the Plains. As a surface low begins to deepen Sunday, impulses of energy rotating around the closed low will begin to affect our region beginning on Sunday. Surges of moisture associated with a low level jet may bring inches of rainfall to southern Louisiana and Mississippi Sunday into Monday. Models are in a bit of disagreement about the total rainfall amounts but agree that there will be plenty of moisture being pushed into the region. PW values increase to 2+ inches. Dewpoints will be in the upper 60s Sunday night into Monday. WPC has QPF amounts as high as 5.5 inches bullseyed in south Mississippi in the day 4/5 timeframe. A limited risk, therefore, has been added to the HWO for flooding and in order to keep things simple in light of the current severe risks, just a note about flooding has been added to the Graphicast. This will certainly need to be adjusted as time approaches. As to severe weather, a limited risk will remain possible with strong winds aloft and favorable instability profiles suggesting organized severe storms. This system will push out gradually late Monday night through Tuesday. A closed low sweeping through the plains next Wednesday will drag a cold front through our region. This will bring another round of storms to part of the area. /10/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 66 78 53 79 / 66 68 34 3 Meridian 66 78 54 80 / 12 60 60 3 Vicksburg 67 76 52 81 / 100 56 14 2 Hattiesburg 68 78 55 82 / 15 61 45 2 Natchez 67 76 54 81 / 100 54 12 1 Greenville 65 73 50 76 / 100 56 12 3 Greenwood 66 75 50 76 / 99 78 21 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 10/DL/BB
Hazardous weather outlook, Mar 29, 4:20 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 420 PM CDT Wed Mar 29 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040>042- 047-053-059-060-302130- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Humphreys-Issaquena-Sharkey-Yazoo-Warren- Claiborne-Jefferson-Adams- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and western Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced overnight, then marginal on Thursday TIMING...Tonight through midday Thursday Severe storms are expected to move in late tonight, especially after 9 PM, lasting through around daybreak. Damaging wind gusts, golfball size hail, and tornadoes will be possible with any severe storm. A strong tornado will be possible. (www.weather.gov/images/jan/graphicast/image1.png) Strong to severe storms may redevelop late Thursday morning with the severe weather threat ending during the afternoon. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of damaging wind gusts, hail to the size of quarters, and a few tornadoes will again be possible late Sunday into Monday. Heavy rainfall which may result in flooding is possible during this time frame as well. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday and Sunday through Sunday night. MSZ027-032-036>038-043>045-050-302130- Carroll-Choctaw-Holmes-Attala-Winston-Madison MS-Leake-Neshoba- Scott- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight early Thursday morning, Enhanced Thursday afternoon TIMING...Early Thursday morning through Thursday afternoon Severe storms are possible after 2 AM Thursday morning. Damaging wind gusts, quarter size hail, and a few tornadoes will be possible. (www.weather.gov/images/jan/graphicast/image1.png) Severe storms will redevelop around midday Thursday, with the severe weather threat ending by late afternoon. Damaging winds, quarter size hail, and tornadoes are expected. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and tonight through Thursday night. MSZ026-028>030-033-302130- Grenada-Montgomery-Webster-Clay-Oktibbeha- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for the Grenada area and the Golden Triangle. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight early Thursday morning, Moderate Thursday afternoon TIMING...Early Thursday morning through early Thursday evening Severe storms are possible after 4 AM Thursday morning, mainly for areas west of Eupora. Damaging wind gusts, quarter size hail, and a few tornadoes will be possible. (www.weather.gov/images/jan/graphicast/image1.png) Severe storms will redevelop early Thursday afternoon, with a greater potential for severe weather. Damaging winds, hail larger than golf ball size, and tornadoes are expected. Strong tornadoes are possible. The severe weather threat will diminish during the early evening hours. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and tonight through Thursday night. MSZ031-302130- Lowndes- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for Lowndes County, Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Thursday afternoon through early evening Severe storms are expected to develop Thursday afternoon. Damaging winds, hail larger than golf ball size, and tornadoes are expected. Strong tornadoes are possible. The severe weather threat will diminish during the early evening hours. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and Thursday through Thursday night. MSZ039-046-051-052-302130- Noxubee-Kemper-Newton-Lauderdale- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Thursday afternoon and evening Severe storms are expected from Thursday afternoon through Thursday evening. Damaging winds, quarter size hail, and tornadoes are expected. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and Thursday through Thursday night. MSZ048-054-061-062-302130- Hinds-Copiah-Franklin MS-Lincoln- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Early Thursday morning and again Thursday afternoon Severe storms are possible after 2 AM Thursday morning. Damaging wind gusts, quarter size hail, and a few tornadoes will be possible. (www.weather.gov/images/jan/graphicast/image1.png) Severe storms will redevelop around midday Thursday, with the severe weather threat ending by late afternoon. Damaging winds, quarter size hail, and tornadoes are possible. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and tonight through Thursday. MSZ049-055-056-063>065-072-302130- Rankin-Simpson-Smith-Lawrence-Jefferson Davis-Covington-Marion- 420 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of central and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Thursday afternoon and evening Severe storms are possible after daybreak Thursday morning, mainly for areas west of Columbia to Collins line. Damaging wind gusts will be the main threat with these storms. (www.weather.gov/images/jan/graphicast/image1.png) Severe storms are possible Thursday afternoon and evening. Damaging winds, quarter size hail, and tornadoes are possible. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Heavy rainfall which may result in flooding is possible late Sunday into Monday. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday night and tonight through Thursday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 29, 7:55 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
755 PM CDT WED MAR 29 2017
LAZ015-023-300145-
Richland LA-Franklin LA-
755 PM CDT WED MAR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT RICHLAND AND NORTHWESTERN
FRANKLIN PARISHES UNTIL 845 PM CDT...
At 754 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles south of Buckner, or 9 miles northeast of Columbia, moving
northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Buckner around 800 PM CDT.
Alto around 805 PM CDT.
Mangham and Archibald around 810 PM CDT.
Rayville around 815 PM CDT.
Holly Ridge around 820 PM CDT.
Warden around 830 PM CDT.
Other locations impacted by this storm include Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 300 AM CDT for northeastern
Louisiana.
LAT...LON 3262 9168 3262 9166 3267 9163 3267 9160
3258 9159 3258 9145 3256 9143 3253 9147
3249 9149 3245 9148 3214 9189 3217 9190
3218 9194 3217 9198 3220 9198 3219 9201
3221 9199 3225 9199 3228 9200 3228 9203
TIME...MOT...LOC 0054Z 224DEG 54KT 3220 9197
bybThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:55 PM CDT | Special Weather Statement | JAN | Richland | 50 min |
| Mar 29, 9:24 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 45 min |
| Mar 29, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 47 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.